# SDR ASAA2017100522190

- Difficulty date: October 5, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 147A851024
- Condition: Corroded
- Location: Bs 887-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL, FLOOR CUSP WEB BS 950 - 990 HAS SURFACE CORROSION.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND BEYOND LIMITS IAW  SRM 53-70-15.  FABRICATED A NEW CUSP WEB IAW DWG 147A8510 REV A .  REMOVED AND REPLACED THE CUSP WEB IAW  SRM 51-40-02, DWG  147A8501 REV-, EA 900-53-19364, REV P1, SOPM 20-43-03, AND SOPM 20-41-02.
